# SDR UPS96221737

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 2150 · Cabin Cooling System
- Part: Mix Valve
- Part number: 65235792
- Condition: Inoperative
- Location: Lt Pack
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, FUMES SMELLED IN COCKPIT LIKE BURNING RUBBER.  CHECKED CARGO AREA AND NO FUMES DETECTED.  *S/D*  REMOVED AND REPLACED LEFT PACK MIX VALVE DUCT (P/N 65-23579-2) OPS CHECK LEFT PACK OK.  THIS CLEARS M120048 PLACARD REMOVED.
